# SDR DXTA2013102905550

- Difficulty date: October 14, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 6,017 hours, 4,683 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 666016114
- Part serial: 7044737RH
- Condition: Frozen
- Location: Zone 600
- Part time: 223 hours, 170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER BEING AT ALTITUDE FOR APPROXIMATELY 45 MINS THE ELECTRIC AND MANUAL PITCH TRIM FROZE UP, IT BROKE FREE WHILE DESCENDING THROUGH THE LOW 20'S. SUP: R &R LT AND RT ELEVATOR TRIM TAB ACTUATORS WITH O/H UNITS IAW THE MM CH 27-32-04 RIG, TRAVEL AND OPS CHECKS ARE GOOD.  REMOVED PART ACTUATOR ASSY LT (PN: 6660161-20, SN: 7044737LH) TOTAL HRS 222.6, CYCLES 170.
